CSpace
实Banach代数的Gelfand理论
李忠艳
2000
Source Publication应用泛函分析学报
ISSN1009-1327
Volume002Issue:002Pages:181
Abstract本文详细刻划了任意实Banach代数上乘法线性泛函与极大正则理想之间的关系,推广了文献1和2中的结果。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/42630
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
李忠艳. 实Banach代数的Gelfand理论[J]. 应用泛函分析学报,2000,002(002):181.
APA 李忠艳.(2000).实Banach代数的Gelfand理论.应用泛函分析学报,002(002),181.
MLA 李忠艳."实Banach代数的Gelfand理论".应用泛函分析学报 002.002(2000):181.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[李忠艳]'s Articles
Baidu academic
Similar articles in Baidu academic
[李忠艳]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[李忠艳]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.